MathSciNet Relay Station
MathSciNet bibliographic data
MR2559118 37C45 (37B40 37D35)
Thompson, Daniel A variational principle for topological pressure for certain non-compact sets. J. Lond. Math. Soc. (2) 80 (2009), no. 3, 585–602.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement